# SDR CA010409007

- Difficulty date: March 9, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,351 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 9754421422
- Condition: Failed
- Location: Aoa System
- Part time: 1,293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A DAILY INSPECTION, THE VANE WAS FOUND CATCHING AT ONE SPOT, ROUGHNESS COULD BE HEARD INTERNALLY AND IT BECAME LOADED IN THE UP POSITION. ALHOUGH THE VANE WOULD STILL MOVE FREELY, A MANUFACTURER TECH. REP. ADVISED TO REPLACE THE TRANSMITTER.
